X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (27) 27
physics (17) 17
mathematical physics (16) 16
high energy physics - theory (13) 13
physics, mathematical (13) 13
nonlinear sciences - exactly solvable and integrable systems (9) 9
quantum physics (9) 9
classical and quantum gravitation, relativity theory (8) 8
exactly solvable and integrable systems (8) 8
nonlinear sciences (8) 8
physics, multidisciplinary (8) 8
physics, particles & fields (8) 8
applications of mathematics (7) 7
theoretical, mathematical and computational physics (7) 7
theory (7) 7
algebra (6) 6
high energy physics (6) 6
symplectic geometry (6) 6
elementary particles, quantum field theory (5) 5
integrable systems (5) 5
mathematical analysis (5) 5
mathematics, applied (5) 5
operators (5) 5
physics - high energy physics - theory (5) 5
quantum field theories, string theory (5) 5
differential geometry (4) 4
integrable teichmuller space (4) 4
algebraic geometry (3) 3
algebras (3) 3
circle (3) 3
complex variables (3) 3
construction (3) 3
dynamical systems (3) 3
equation (3) 3
gauge-theories (3) 3
geometry (3) 3
homeomorphisms (3) 3
integrable equations in physics (3) 3
integrable teichmüller space (3) 3
mathematical models (3) 3
mathematics - differential geometry (3) 3
mathematics - dynamical systems (3) 3
mathematics - quantum algebra (3) 3
mathematics, general (3) 3
moduli space (3) 3
quantum algebra (3) 3
statistical physics, dynamical systems and complexity (3) 3
supersymmetric gauge theory (3) 3
yang-mills theory (3) 3
30c62 (2) 2
30f60 (2) 2
asymptotically conformal (2) 2
bers embedding (2) 2
boundedness (2) 2
branes (2) 2
combinatorial analysis (2) 2
conformal and w symmetry (2) 2
d-branes (2) 2
deformation (2) 2
differentials (2) 2
electronic books (2) 2
entropy (2) 2
extension (2) 2
field theory (2) 2
field-theory (2) 2
geometric topology (2) 2
gravity (2) 2
integrable field theories (2) 2
lie-algebra (2) 2
liouville theory (2) 2
mappings (2) 2
mathematics - algebraic geometry (2) 2
mathematics - complex variables (2) 2
matrices (2) 2
matrix theory (2) 2
nonlinear sciences - chaotic dynamics (2) 2
origin (2) 2
p-integrable teichmuller space (2) 2
physical mathematics (2) 2
quantum mechanics (2) 2
quantum theory (2) 2
riemann surface (2) 2
riemann surfaces (2) 2
schwarzian derivative (2) 2
string theory (2) 2
supersymmetry and duality (2) 2
symmetry (2) 2
systems (2) 2
systems theory (2) 2
tensors (2) 2
topological groups (2) 2
universal teichmuller space (2) 2
universal teichmüller space (2) 2
1/n expansion (1) 1
14c22 (1) 1
14f10 (1) 1
14h15 (1) 1
14h70 (1) 1
2+1 dimensions (1) 1
2-dimensional gravity (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2018, Volume 465, Issue 1, pp. 658 - 672
This paper deals with the p-integrable Teichmüller space and gives an intrinsic characterization of a p-integrable asymptotic affine homeomorphism for p>2.... 
Quasi-symmetric homeomorphism | Universal Teichmüller space | Quasiconformal mapping | p-integrable Teichmüller space | Besov space | WEIL-PETERSSON | MATHEMATICS, APPLIED | BMO | Universal Teichmuller space | EXTENSION | GRUNSKY OPERATOR | CIRCLE | QUASI-SYMMETRIC HOMEOMORPHISMS | MATHEMATICS | CONTRACTIBILITY | p-integrable Teichmuller space | EQUATION
Journal Article
Science China Mathematics, ISSN 1674-7283, 3/2013, Volume 56, Issue 3, pp. 541 - 551
Journal Article
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, ISSN 1239-629X, 2019, Volume 44, Issue 1, pp. 15 - 28
This paper deals with the smoothness and strongly pseudoconvexity of p-Weil-Petersson metric. This metric is a complex Finsler metric on the p-integrable... 
SPACE | MATHEMATICS | complex Finsler metric | Teichmuller space | p-integrable Teichmuller space | Weil-Petersson metric | BOUNDEDNESS
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 1, pp. 85 - 90
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 07/2017, Volume 27, Issue 3, pp. 1995 - 2017
The Weil-Petersson metric is a Hermitian metric originally defined on finite-dimensional Teichmuller spaces. Ahlfors proved that this metric is a Kahler metric... 
Infinite-dimensional Kähler manifolds | Teichmüller spaces | The Weil–Petersson metric | p-Integrable Teichmüller spaces | MATHEMATICS | Teichmuller spaces | Infinite-dimensional Kahler manifolds | The Weil-Petersson metric | BOUNDEDNESS | AUTOMORPHIC-FORMS | p-Integrable Teichmuller spaces
Journal Article
Chinese Annals of Mathematics, Series B, ISSN 0252-9599, 11/2018, Volume 39, Issue 6, pp. 963 - 972
The authors identify the function space which is the tangent space to the integrable Teichmüller space. By means of quasiconformal deformation and an operator... 
Integrable Teichmüller space | Quasiconformal deformation | Universal Teichmüller space | Zygmund function | 30F60 | 30C62 | Mathematics, general | Mathematics | 32G15 | Applications of Mathematics | 30H25 | Besov function | MATHEMATICS | Integrable Teichmuller space | EXTENSIONS | Universal Teichmuller space | MAPPINGS
Journal Article
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, ISSN 1239-629X, 2019, Volume 44, Issue 2, pp. 657 - 679
The Bers embedding of the Teichmuller space is a homeomorphism into the Banach space of certain holomorphic automorphic forms. For a subspace of the universal... 
circle diffeomorphism | MATHEMATICS | integrable Teichmuller space | HOMEOMORPHISMS | Schwarzian derivative | asymptotic Teichmuller space | Bers embedding | EXTENSION | quasisymmetric homeomorphism | Asymptotically conformal | CIRCLE
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 02/2018, Volume 51, Issue 5, p. 53002
We discuss a discretization of the quantum Toda field theory associated with a semisimple finite-dimensional Lie algebra or a tamely-laced infinite-dimensional... 
quantum chaos | quantum cluster algebra | quantum Y-system | quantum Toda theory | INTEGRABLE MODELS | PHYSICS, MULTIDISCIPLINARY | CLUSTER ALGEBRAS I | VIRASORO ALGEBRA | DIFFERENCE-EQUATIONS | PHYSICS, MATHEMATICAL | LIOUVILLE THEORY | GAUGE-THEORIES | CONFORMAL FIELD-THEORY | THERMODYNAMIC BETHE-ANSATZ | DILOGARITHM IDENTITIES | TEICHMULLER THEORY
Journal Article
Science in China Series A: Mathematics, ISSN 1006-9283, 1/2000, Volume 43, Issue 1, pp. 47 - 58
A new kind of subspaces of the universal Teichmüller space is introduced. Some characterizations of the subspaces are given in terms of univalent functions,... 
the universal teichmüller space | subspaces | Mathematics | Applications of Mathematics | integrable teichmüller spaces | Subspaces | The universal Teichmüller space | Integrable Teichmüller spaces | integrable Teichmuller spaces | the universal Teichmuller space | MULTIDISCIPLINARY SCIENCES
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 08/2011, Volume 28, Issue 15, pp. 155015 - 18
Journal Article
2010, Oxford science publications, ISBN 0199534926, xviii, 434
Few people have proved more influential in the field of differential and algebraic geometry, and in showing how this links with mathematical physics, than... 
Geometry, Differential | Mathematical physics | Geometry, Algebraic | Biography & Autobiography | Geometry | Monopole equations | Higgs bundles | Istanton equations | Einstein metrics | Spin geometry | Twister theory | Nigel Hitchin | Integrables systems | Hyperkähler geometry | Symplectic geometry
Book
Communications in Mathematical Physics, ISSN 0010-3616, 11/2014, Volume 331, Issue 3, pp. 1191 - 1235
In this paper we study the Baker–Akhiezer spinor kernel on moduli spaces of meromorphic differentials on Riemann surfaces. We introduce the Baker–Akhiezer... 
Quantum Physics | Statistical Physics, Dynamical Systems and Complexity | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Physics | BOSONIZATION | PHYSICS, MATHEMATICAL | SINGULARITIES | DETERMINANTS | ABELIAN DIFFERENTIALS | GENUS
Journal Article
Theoretical and Mathematical Physics, ISSN 0040-5779, 12/2011, Volume 169, Issue 3, pp. 1704 - 1723
Journal Article
JOURNAL OF MODERN DYNAMICS, ISSN 1930-5311, 04/2018, Volume 12, pp. 55 - 122
In this paper we prove results on Birkhoff and Oseledets generic ity along certain curves in the space of affine lattices and in moduli spaces of translation... 
MATHEMATICS, APPLIED | Homogeneous dynamics | DEVIATION | FOLIATIONS | THEOREM | Eaton lenses | DIOPHANTINE APPROXIMATION | gap distribution | HOMOGENEOUS SPACES | Oseledets theorem | equidistribution | CONJECTURE | MATHEMATICS | ergodic theorem | translation surfaces | MANIFOLDS | FLOWS | Kontsevich-Zorich cocycle | pseudo-integrable billiards
Journal Article
Theoretical and Mathematical Physics, ISSN 0040-5779, 11/2018, Volume 197, Issue 2, pp. 1535 - 1571
We study special “discriminant” circle bundles over two elementary moduli spaces of meromorphic quadratic differentials with real periods denoted by Q 0 ℝ (−7)... 
ribbon graph | Boutroux curve | moduli space | Jenkins–Strebel differential | tau function | Theoretical, Mathematical and Computational Physics | quadratic differential | Applications of Mathematics | Physics | COHOMOLOGY | Jenkins-Strebel differential | PHYSICS, MULTIDISCIPLINARY | TAU-FUNCTION | PHYSICS, MATHEMATICAL
Journal Article
Nuclear Physics, Section B, ISSN 0550-3213, 1995, Volume 457, Issue 1, pp. 357 - 374
We formulate the uniformisation problem underlying the geometry of W n -gravity using the differential equation approach to W-algebras. We construct W n -space... 
ORIGIN | SYMMETRIES | FIELD-THEORY | RATIONAL COEFFICIENTS | PHYSICS, NUCLEAR | GRAVITY | DEFORMATION | ORDINARY DIFFERENTIAL-EQUATIONS | Physics - High Energy Physics - Theory
Journal Article
Theoretical and Mathematical Physics(Russian Federation), ISSN 0040-5779, 05/2017, Volume 191, Issue 2, pp. 692 - 709
We develop the theory of Whitham-type hierarchies integrable by hydrodynamic reductions as a theory of certain differential-geometric objects. As an... 
moduli space of Riemann surfaces | Gibbons–Tsarev system | hydrodynamic reduction | integrability of quasilinear systems | Whitham-type hierarchy | PHYSICS, MULTIDISCIPLINARY | Gibbons-Tsarev system | SPACES | EQUATIONS | HYDRODYNAMIC TYPE | PHYSICS, MATHEMATICAL
Journal Article
Nuclear Physics, Section B, ISSN 0550-3213, 1999, Volume 554, Issue 1, pp. 103 - 135
The correspondence between Matrix String Theory in the strong coupling limit and IIA superstring theory can be shown by means of the instanton solutions of the... 
String interactions | Branched coverings | Matrix string theory | string interactions | branched coverings | INTEGRABLE SYSTEMS | matrix string theory | PHYSICS, PARTICLES & FIELDS | Physics - High Energy Physics - Theory
Journal Article
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, 03/2014, Volume 47, Issue 11, pp. 115203 - 14
We construct the R-operator-the solution of the Yang-Baxter equation acting in the tensor product pi(s1) circle times pi(s2) of two infinite-dimensional... 
modular double | intertwining operators | YangBaxter equation | CHIRAL POTTS-MODEL | Yang-Baxter equation | MONODROMY MATRICES | SYMMETRY | REPRESENTATIONS | PHYSICS, MULTIDISCIPLINARY | XXZ MODEL | PHYSICS, MATHEMATICAL | LATTICE | QUANTUM GROUP | Permutations | Operators | Construction | Tensors | Mathematical analysis | Modular | Representations
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.